# SDR SWAA2023110309571

- Difficulty date: October 10, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; FLOOR TO SIDEWALL SUPPORT; BS767; LBL22; WL156<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 847 LBL 22 IAW SRM 51-40-02 AND DWG 146A7500;[02] ALL MAINTENANCE ACTION COMPLETED.;[03] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 847 LBL 22 IAW SRM 51-40-02 AND DWG 146A7500;[04] VERIFIED CORRECTIVE ACTION 1-3
